Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Had unprotected oral sex. Taken antibiotics for sore throat. Red bump on penis, stinging urination, redness

My last sexual encounter was March 2, 2013. During this sexual encounter, I both performed and received unprotected oral sex with another male.

Around a week after this encounter, I experienced a sore throat that I assumed was from the phallus irritating the throat during fellatio (which I have experienced before with partners whom I absolutely knew were clean). I went to the doctor and was put on an antibiotic regimin that I did not strictly adhere to, and never ended up finishing the pills after taking 1, 2, or rarely ever the prescribed 3 a day for about 18 days instead of the prescribed 10 days.

Around April 9th, I noticed a red bump on my penis that I popped out of anxiety to find out what it was. When popped, a substance similar to a blackhead or pimple (basically sebum) came out, along with a minor amount of blood. I dismissed it as strange penile pimple. A couple days passed by, and more red dots appeared, along with another bump that I also popped (stupid me), which yielded a clear fluid. The 15th I noticed stinging while I was peeing, and today, the 16th, I spread apart the lips of my meatus to discover redness, irritation, and what appeared to be two ulcers.

I have suffered from UTI's in the past and have had a bladder infection--all before I was sexually active. I have been tested for HIV and syphillis, both coming back negative. I feel it might be helpful to add that the red dots came after a period of very frequent masturbation. I am concerned about STD's, primarily. I am an 18 year old male.
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I appreciate the fact that you have come up with these symptoms on this public forum. I also think that you might do well with medications to help with the disease. You will need to consult a doctor and an expert in the field would be a dermatologist and a venerologist. I believe that you will need to be screened for STDs if you are concerned for them as well. I advise you to also avoid the high risk sexual behavior you had been involvedin in the past and avoid excessive masturbation. I hope this helps.

Take care and have a lovely day!
Answered: Thu, 13 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor